Fabrice Bethuel

Professor
Laboratoire Jacques-Louis Lions
Université Pierre & Marie Curie - Paris 6
E-mail: bethuel@ann.jussieu.fr
Page: http://www.ljll.math.upmc.fr/fr/membres/fiches/bethuel.html

Fields of interest: 

elliptic equations
variational calculus
mathematical Physics

 

Recent publications:

Fabrice Bethuel, Giandomenico Orlandi, Didier Smets:
Slow motion for gradient systems with equal depth multiple-well potentials
Journal of Differential Equations, 250 (2011), 53-94.

Fabrice Béthuel, Raphaël Danchin, Didier Smets:
On the linear wave regime of the Gross-Pitaevskii equation
Journal D Analyse Mathematique, 110 (2010), 297-338.

Fabrice Bethuel, Philippe Gravejat, Jean-Claude Saut, Didier Smets:
On the Korteweg-de Vries Long-Wave Approximation of the Gross-Pitaevskii Equation II
Communications in Partial Differential Equations, 35 (2010), 113-164.

Fabrice Béthuel, Philippe Gravejat, Jean-Claude Saut:
Travelling Waves for the Gross-Pitaevskii Equation II
Communications in Mathematical Physics, 285 (2009), 567-651.

Fabrice Bethuel, Philippe Gravejat, Jean-Claude Saut, Didier Smets:
On the Korteweg-de Vries Long-Wave Approximation of the Gross-Pitaevskii Equation I
International Mathematics Research Notices, 2009, pp. 2700-2748.

Fabrice Béthuel:
The Jacobian, the square root and the set ∞
Journal of Mathematical Analysis and Applications, 352 (2009), 548-572.

Fabrice Bethuel, Phillipe Gravejat, Jean-Claude Saut, Didier Smets:
Orbital stability of the black soliton for the Gross-Pitaevskii equation
Indiana University Mathematics Journal, 57 (2008), 2611-2642

Fabrice Bethuel, Philippe Gravejat, Jean-Claude Saut:
On the KP I transonic limit of two-dimensional Gross-Pitaevskii travelling waves
Dynamics of Partial Differential Equations, 3 (2008), 241-280.

Fabrice Bethuel, Giandomenico Orlandi and Didier Smets:
Quantization and motion law for Ginzburg-Landau vortices
Archive for Rational Mechanics and Analysis, 183 (2007), 315-370.

Fabrice Bethuel, Giandomenico Orlandi and Didier Smets:
Dynamics of Multiple Degree Ginzburg-Landau Vortices
Communications in Mathematical Physics, 272 (2007), 229-261.